# SDR 2002UALA00826

- Difficulty date: May 5, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 37,506 hours, 13,790 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL BETWEEN STATION 540 AND 560 AT C-L UPPER ANGLE MISDRILLED AND WEB WAS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  INTERCOSTAL UPPER ANGLE AND WEB REPLACED.
